# SDR CA090122004

- Difficulty date: December 29, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Diamon DA 42
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shaft
- Part number: D6032338231
- Condition: Damaged
- Location: Nlg Pivot Assy
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE NLG PIVOT ASSEMBLY FAILED BY SHEARING OF THE LT GUDGEON WITHIN THE TUBULAR PIVOT SHAFT.  THIS FAILURE WAS NOTED UPON INSPECTION DUE TO A NLG INDICATION LIGHT NOT BEING ILLUMINATED DURING TAXI OUT.  UPON RETURNING TO HANGAR THE FAILURE WAS NOTED.  ALSO DISCOVERED WAS COMPOSITE DAMAGE ON THE LT WALL OF THE WHEEL WELL INFLICTED BY THE NLG COMPONENT DISLOCATION.
